# SDR UALA2011102605798

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 51,689 hours, 6,103 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 16 UPPER DECK INOP.  RELAMPED EMERGENCY LIGHT.
